# SDR AALA2012021700001

- Difficulty date: February 17, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- Aircraft time: 62,133 hours, 21,766 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 380 hours, 144 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON INITIAL DESCENT WHEN THROTTLES STARTED BACK THEY FELT A THUMP AND SAW THE LEFT ENGINE HAD FLAMED OUT.  UNCOMMANDED ENGINE SHUTDOWN (SINGLE ENGINE TIME 20 MINS).  NO ATTEMPT WAS MADE TO RESTART.  CREW ALSO HAD A EICAS STATUS MESSAGE: "L ENG LP PUMP".  EMERGENCY DECLARED FLIGHT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE.  SYSTEM GROUND CHECKED NORMAL.
